# SDR 2005FA0000349

- Difficulty date: December 20, 2004
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N3132W
- Make and model: Beech F33A
- Aircraft serial: CE477
- Engine: Cont IO520*
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572001
- Condition: Carboned
- Location: Cockpit
- Part time: 2,377 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPED RUNNING DURING TAXI TO RUNWAY.  INVESTIGATION SHOWED A LOT OF CARBON IN SWITCH CONTACTS.  (SW05200506081)
